The Michigan Mathematical Journal

A system of nonlinear integrodifferential equations.

J. J. Levin and J. A. Nohel

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 13, Issue 3 (1966), 257-270.

Dates
First available in Project Euclid: 11 September 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1031732776

Digital Object Identifier
doi:10.1307/mmj/1031732776

Mathematical Reviews number (MathSciNet)
MR0203421

Zentralblatt MATH identifier
0147.10504

Subjects
Primary: 45.40

Citation

Levin, J. J.; Nohel, J. A. A system of nonlinear integrodifferential equations. Michigan Math. J. 13 (1966), no. 3, 257--270. doi:10.1307/mmj/1031732776. https://projecteuclid.org/euclid.mmj/1031732776


Export citation